I started the anti Candida diet 2 weeks ago. Before the diet I had heartburn fairly often. After starting the diet and eliminating gluten, alcohol & dairy I did not have heartburn. I was feeling less bloated and my stomach feels “calmer”. Now sudddenly the heartburn is back! I’ve been taking milk thistle for two weeks and have now added a probiotic. Could the probiotic be causing it? I also eat a lot of coconut bread that I make using the recipe from Lisa Richard book. Any ideas?
A probiotic could certainly cause heartburn in the short term. Heart burn is usually caused by a lack of stomach acid, which is common among candida sufferers. Changing your diet should fix this, which is why you were feeling better. Probiotics should help too, but when you start taking probiotics it’s common to experience some fluctuations in the way your digestive system is functioning. Give it a few days and it should pass 🙂
Viewing 2 posts - 1 through 2 (of 2 total)
The topic ‘Why do I have heartburn?’ is closed to new replies.